| Model Number |
DYND11520 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
According to the customer contact catheter "fell out or was leaking".Due to the reported event the foley catheter was replaced.No additional details were provided.A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
Catheter fell out, or was leaking requiring replacement.